# SDR WRL2008F00008

- Difficulty date: September 6, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1606 L31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND CORROSION IN THE RT MLG WHEEL WELL STA 1606 AT LONGERON 31R, INTERCOSTAL SKIN ATTACH, REF DELTA NR 40.  REMOVED CORROSION ON SKIN AND FRAME AT LONGERON 31R BETWEEN STA 1505-1521, WITHIN LIMITS IAW SRM 53-00-01.  TREAT AND PAINTED SKIN AND FRAME IAW SRM 53-00-01. FABRICATED NEW INTERCOSTAL. ON DELTA SHOP ORDER AP5798, INSTALLED INTERCOSTAL, IAW DWG AEA0026.  (K)
